Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


T Cell Count
Sep 24, 2005

I WAS TOLD THAT I HAVE HIV CAUSE MY T-CELLS WHERE VERY LOW I HAVE NOT BEEN SICK IN MY LIFE .I STARTED TO TAKE TREATMENT AND I FEEL WORST THAN I HAVE FELT.MY DOCTOR KEEP SAYING THAT IT IS HIV AND THAT IT WAS DORMENT FOR YEARS .I DON'T KNOW HOW TO FEEL. WHAT QUESTIONS SHOULD I ASK. HELP

Response from Dr. Pierone

It sounds like you are experiencing medication-related side effects. You should find out what your viral load was and plan to discuss changing your regimen with your doctor. If you can supply more details we can give some more guidance. Good luck!



Previous
re: HIV - SA to America
Next
New Regimen refrigeration vs keeping out in the open

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement